by Max Bellamy
Physicians mostly prescribe Tramadol to patients who need to take painkillers for long periods of time. The medicine is considered to be less addictive than most other pain relieving drugs. The use of this medicine counteracts dental and postoperative pain. Back, using Tramadol can also control joint and cancer-related pain. Since the medicine is used to cure medium and severe pain, it is not recommended for minor pain.
Despite not being labeled habit-forming, there is a growing concern about Tramadol addiction. Patients, especially those who have used the drug over a period of time, face great difficulty when they stop taking the drug. Cases have been reported wherein patients admit to physical and psychological dependence on the medicine. This withdrawal tendency seems to be a direct result of unlimited consumption or high-dose treatments. Patients have confirmed that withdrawals and pains may start if the medication is stopped suddenly.
Reported withdrawal symptoms include the occurrence of stomach pains. Patients have also complained about experiencing continuous flu accompanied with pain and also confirmed that these conditions stop if medication is started again. Other Tramadol users have complained of anxiety and restlessness. Patients have also reported stinging and burning sensations on their limbs. Some have also confirmed diarrhea and continuous low energy levels.
Other withdrawal symptoms include unnecessary restlessness of the legs, especially at night, which prevents sleep. People have also complained of severe tiredness and panic attacks at night. There is no solution to stop these symptoms immediately. It is recommended not to stop medication suddenly as this is likely to make people experience unpleasant withdrawal symptoms. People should call the physician if one feels the tendency to take additional doses of Tramadol or observe unusual changes in mood or behavior.
More articles by Max Bellamy: